# SDR ASOA2013111909423

- Difficulty date: October 31, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,969 hours, 24,682 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT LOWER WING FUEL ACCESS HOLE 650BB INBD LANDING HAS MULTIPLE INDICATIONS NOTED 5.0" IN L X .250" W 50 PERCENT FSH FAILED NDT INSPECTION.  C/W ECTC EO 600-57-81, C/W IAW REO 601R-57-21-030, REV K.
